# SDR REXA2012091601113

- Difficulty date: August 24, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 25,503 hours, 22,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 PRESSURE BULKHEAD INBOARD VERTICAL BEAM AT RBL 36 LOWER ATTACH FLANGE CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-189.
